# SDR CALA2024081300419

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 75,132 hours, 32,423 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

25APR SFO CF -T :MAJOR REPAIR AT FR12 STR 6L. REPAIR WAS INSTALLED ON 08-26-2008 AT HMV2 LAKE CITY ON NR D8344Z PER SRM 5 3-11-11 FIG 212. REPAIR IS INACTIVE AND SUPERSEDED BY AND IS IN ACCORDANCE WITH SRM 53-00-11 FIG 232. INSPECTION INSTRUCTION REF IIR IS 53-00-11-2-017-00 TABLE 222 AND FIG 213. FIRST INSPECTI ON AFTER REPAIR EMBODIMENT IS 33400FC OR 41750FH. THIS ITEM CREA TED FROM FINDINGS OF DTS INSPECTION. MM TASK 51-00-80-200-801C1 BY- 026295 :RPR EMBODIMENT ACPD AT 13082FC, 34492FH.  25APR OPB INF-  :ITM MOVED TO CF9. NEED TO ACP 1ST INSP AT 76242 PTT-46482 PTC. AT TIME OF 1ST RE-INSPECT REVIEW SRI AND APPLY CORRECT RECHECK LIMITS. TOMC HILL 25APR15. RECORDS UPDATE AT CUTOVER...AS/V735374 TA  M&E: 17-9953-8-7476 S/N: 4015 LIMIT:   NHA: 17-0505-8-4015  NHA S/N: 4015 T/A: W/I 46482 TAFC OR 76242 TAFH...AS/V 35374 ASSOCIATED CF9061 CONTROL #: N/A     SOURCE DOCUMENT: SRM53-00-11 REINSPECTED REPAIR DOUBLER FR12 STR 6L, NO DAMAGE NOTED PER NTM 51-90-00. INSPECTION SRI 53-11-11-205-051 TABLE 2 EVERY 60000 FC 120000FH SUBSEQUENT INSP TBD INSP N078570 APPROVED PERFORMED DVI ON REPAIR DOUBLER AT FR12 STR 6L, NO NEW DAMAGE FO UND IAW UAL GMM 06-35-05. PERFORMED BY PERFORMED DVI ON REPAIR DOUBLER AT FR12 STR 6L, NO NEW DAMAGE FO UND IAW UAL A319 SRI 53-11-11-205-051. ACMP BY MECH SEE LP 8880438 FOR CORRECTIVE ACTION. LP 3612814 SUPERSEDED BY LP 8880438, TOMCQC REV PERFORMED
